| Model Number |
G47825 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported that the guide wire of a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set was stuck in the syringe needle.The doctor advanced the guide wire into an (b)(6) old male patient's left vena subclavia.When the physician tried to withdraw the syringe needle, the guide wire became stuck in the needle.Therefore, the physician had to withdraw both the guide wire and syringe.The guide wire was noted to be deformed upon withdrawal.The procedure was completed by using a replacement device.No adverse effects were experienced due to this occurrence.
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
During the investigation, it was determined this event was inadvertently reported, as it does not meet reporting criteria.